Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 137, Number 5
HTML articles powered by AMS MathViewer

An upper bound on the characteristic polynomial of a nonnegative matrix leading to a proof of the Boyle-Handelman conjecture
Assaf Goldberger and Michael Neumann PDF
Proc. Amer. Math. Soc. 137 (2009), 1529-1538
Two way subtable sum problems and quadratic Gröbner bases
Hidefumi Ohsugi and Takayuki Hibi PDF
Proc. Amer. Math. Soc. 137 (2009), 1539-1542
Intersection of modular polynomials
Jie Ling PDF
Proc. Amer. Math. Soc. 137 (2009), 1543-1549
Capping groups and some cases of the Fontaine-Mazur conjecture
Frauke M. Bleher, Ted Chinburg and Jennifer Froelich PDF
Proc. Amer. Math. Soc. 137 (2009), 1551-1560
Induced quasi-actions: A remark
Bruce Kleiner and Bernhard Leeb PDF
Proc. Amer. Math. Soc. 137 (2009), 1561-1567
Rationality of the Folsom-Ono grid
P. Guerzhoy PDF
Proc. Amer. Math. Soc. 137 (2009), 1569-1577
The Folsom-Ono grid contains only integers
Sander Zwegers PDF
Proc. Amer. Math. Soc. 137 (2009), 1579-1584
On strings of consecutive integers with a distinct number of prime factors
Jean-Marie De Koninck, John B. Friedlander and Florian Luca PDF
Proc. Amer. Math. Soc. 137 (2009), 1585-1592
Splitting necklaces and measurable colorings of the real line
Noga Alon, Jarosław Grytczuk, Michał Lasoń and Mateusz Michałek PDF
Proc. Amer. Math. Soc. 137 (2009), 1593-1599
The Gauss-Bonnet formula of polytopal manifolds and the characterization of embedded graphs with nonnegative curvature
Beifang Chen PDF
Proc. Amer. Math. Soc. 137 (2009), 1601-1611
Polyhedral embeddings of snarks in orientable surfaces
Martin Kochol PDF
Proc. Amer. Math. Soc. 137 (2009), 1613-1619
Jack polynomials and the coinvariant ring of $G(r,p,n)$
Stephen Griffeth PDF
Proc. Amer. Math. Soc. 137 (2009), 1621-1629
Threefolds containing Bordiga surfaces as ample divisors
Hidetoshi Maeda PDF
Proc. Amer. Math. Soc. 137 (2009), 1631-1639
A new bound on the number of special fibers in a pencil of curves
S. Yuzvinsky PDF
Proc. Amer. Math. Soc. 137 (2009), 1641-1648
First neighborhood complete ideals in two-dimensional Muhly local domains are projectively full
Raymond Debremaeker PDF
Proc. Amer. Math. Soc. 137 (2009), 1649-1656
Essentialities in additive bases
Peter Hegarty PDF
Proc. Amer. Math. Soc. 137 (2009), 1657-1661
Leonhard Euler and a $q$-analogue of the logarithm
Erik Koelink and Walter Van Assche PDF
Proc. Amer. Math. Soc. 137 (2009), 1663-1676
Optimization of the first eigenvalue in problems involving the $p$-Laplacian
Fabrizio Cuccu, Behrouz Emamizadeh and Giovanni Porru PDF
Proc. Amer. Math. Soc. 137 (2009), 1677-1687
Restriction and extension of Fourier multipliers between weighted $L^p$ spaces on $\mathbb {R}^n$ and $\mathbb {T}^n$
Kenneth F. Andersen and Parasar Mohanty PDF
Proc. Amer. Math. Soc. 137 (2009), 1689-1697
Interlacing and nonorthogonality of spectral polynomials for the Lamé operator
A. Bourget, T. McMillen and A. Vargas PDF
Proc. Amer. Math. Soc. 137 (2009), 1699-1710
Asymptotic analysis of a Dirichlet problem for the heat equation on a coated body
Jingyu Li, Steve Rosencrans, Xuefeng Wang and Kaijun Zhang PDF
Proc. Amer. Math. Soc. 137 (2009), 1711-1721
On a conjecture of Tomas Sauer regarding nested ideal interpolation
Boris Shekhtman PDF
Proc. Amer. Math. Soc. 137 (2009), 1723-1728
A remark on the regularity of the div-curl system
Irina Mitrea and Marius Mitrea PDF
Proc. Amer. Math. Soc. 137 (2009), 1729-1733
Large and moderate deviations for slowly mixing dynamical systems
Ian Melbourne PDF
Proc. Amer. Math. Soc. 137 (2009), 1735-1741
Compact factorization of differentiable mappings
Raffaella Cilia, Joaquín M. Gutiérrez and Giuseppe Saluzzo PDF
Proc. Amer. Math. Soc. 137 (2009), 1743-1752
Distinguishing properties of Arens irregularity
Zhiguo Hu and Matthias Neufang PDF
Proc. Amer. Math. Soc. 137 (2009), 1753-1761
Maps preserving the geometric mean of positive operators
Lajos Molnár PDF
Proc. Amer. Math. Soc. 137 (2009), 1763-1770
On period minimal pseudo-Anosov braids
André de Carvalho, Toby Hall and Rupert Venzke PDF
Proc. Amer. Math. Soc. 137 (2009), 1771-1776
A condition for spectral continuity of positive elements
S. Mouton PDF
Proc. Amer. Math. Soc. 137 (2009), 1777-1782
On injectivity of quasiregular mappings
Tadeusz Iwaniec, Leonid V. Kovalev and Jani Onninen PDF
Proc. Amer. Math. Soc. 137 (2009), 1783-1791
A version of Lomonosov’s theorem for collections of positive operators
Alexey I. Popov and Vladimir G. Troitsky PDF
Proc. Amer. Math. Soc. 137 (2009), 1793-1800
On an open problem regarding totally Fenchel unstable functions
Radu Ioan Boţ and Ernö Robert Csetnek PDF
Proc. Amer. Math. Soc. 137 (2009), 1801-1805
On the topology of manifolds with positive isotropic curvature
Siddartha Gadgil and Harish Seshadri PDF
Proc. Amer. Math. Soc. 137 (2009), 1807-1811
On the linearity of torsion-free nilpotent groups of finite Morley rank
Tuna Altinel and John S. Wilson PDF
Proc. Amer. Math. Soc. 137 (2009), 1813-1821
The proper and semi-proper forcing axioms for forcing notions that preserve $\aleph _2$ or $\aleph _3$
Joel David Hamkins and Thomas A. Johnstone PDF
Proc. Amer. Math. Soc. 137 (2009), 1823-1833
Palindromic random trigonometric polynomials
J. Brian Conrey, David W. Farmer and Özlem Imamoglu PDF
Proc. Amer. Math. Soc. 137 (2009), 1835-1839
Topological complexity of configuration spaces
Michael Farber and Mark Grant PDF
Proc. Amer. Math. Soc. 137 (2009), 1841-1847